# SDR 9800963201

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN'S WINDSHIELD HEAT SHORTED AND WINDSHIELD CRACKED.  FLIGHT RETURNED TO MSP AND ACCOMPLISHED AN OVERWEIGHT LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WINDSHIELD AND PERFORMED OVERWEIGHT LANDING INSPECTION.
